# SDR TWAA9814106

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, FOUND LONGERON 4L CRACKED AT STA 160 AND 200.  CRACKED ONE INCH AT EACH LOCATION.  REMOVED AND REPLACED SECTION OF LONGERON AND FASTENERS.  INSTALLED PER SRM 51-30-2 AND 51-30-5.
